Hi Doctor, I am 29 years, male working as an IT engineer. 3 months back I had problem of intermittent, dripping and frequent urination but there was no significant pain.when i consulted the urologist he asked me to undergo ultrasound scan of KUB, the scan report shown no post void residue, prostatic calcification was seen and a very small stone in the urethra was found for which Dr. suggested me to undergo cystoscopy. I undergone the cystoscopy and the dr. told me that there was no stone found during the cystoscopy it might have passed through the urine. After 1 month of cystoscopy i was started feeling the intermittent, dripping, frequent and slight uncomfortable urination, this time when i undergone the KUB scan, it was showimg post void residue 63 ml, no stone but prostatic calcification was seen. Dr. advised me to take urimax 0.4 mg for 1 month. I took urimax 0.4 mg for 15 days, during these 15 days i was feeling better but when i stopped taking urimax for 3-4 days the earlier symptoms were seen again so, i continued with urimax for another 15 days during this time also I was feeling better but once the 30 days course of urimax was over i stopped taking them. The symptoms were seen again, this time when i went to doctor and undergone KUB scan, there was a siginificant post void residue of 165 ml, prostatic calcification seen but no stone. seeing this significant post void residue dr. advised me to go for MCU and RGU test to find is there any stictures due to cystoscopy, or any abnormalities in the urethra and bladder neck. I undergone MCU and RGU test and the test results are normal. dr. now prescribed me to continue with urimax for 1 month again and he told me to undergo KUB scan after taking urimax for 15 days.Dr. also prescribed me antiboitics like ZONOCIN 400mg and NIFTAS 100 mg during my first two consultations which i had taken. Initially post void residue was nill, 2nd time it was 63 ml and the third time it was 165 ml, why it was increased after cystoscopy? what may be the problem with me dr? why the post void residue and uncomfortable urination when i stop the urimax? I do not wish to take this tablet for a long period. what is the permanent solution for this? Dr. was also suggesting it may be due to the dynamic contraction of the bladder neck during urination that ur seeing so much of post void residue when I am not on urimax medication.so he was suggesting that I may need to go for a cystoscopy during which he will do an inscetion of the bladder neck to prevent the dynamic contraction of the neck during the urination but he also told me that this procedure will lead to permanent retrograde ejaculation which will be a barrier to have children in the natural intercourse way.I am yet to get married, I am anxious and worried after hearing this. Is this accessment correct? Is the bladder neck incession only option if things do not improve or any other treatment possible? Please advise me doctor.